# SDR A6WA2019121847067

- Difficulty date: December 11, 2019
- Submitted: December 18, 2019
- Operation: Air carrier
- Aircraft: N470ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7927
- Aircraft time: 34,072 hours, 32,935 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: 601R143021
- Condition: Gouged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H I/B FLAP VANE L/E BETWEEN FLAP STA 69.631-FLAP STA 79.257 HAS GOUGE DAMAGE.    AIRCRAFT REMOVED FROM SERVICE    CUT OUT DAMAGED SKIN ON L/H I/B FLAP VANE AT FLAP STA 77.5 . CUTOUT DIMENSIONS ARE 1.3"W X .7"L . FABRICATED FLAP VANE INSERT AND VANE BUTT STRAP FROM 2024-T3 .050" REF CRJ 200 SRM 57-52-00 AND SRM 51-24-16 REV 37 LOCATED AND DRILLED HOLES AND COMMON TO THE VANE INSERT, BUTTSTRAPS, AND L/H I/B FLAP VANE AT FLAP STA 77.5 REF CRJ 200 SRM 57-52-00 REV 37  SRM 51-40-11-11. INSTALLED REPAIR PARTS ON L/H I/B FLAP VANE AT FLPA STA 77.5 REF CRJ-200 SRM 57-52-00 AND 51-42-13 REV 37.
